# SDR AALA961773

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1455K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11467
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 715391
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SAT FLT 1488 - AFTER TAKEOFF UNABLE TO RETRACT NOSE LANDING GEAR.  RECYCLED LANDING GEAR WITH SAME RESULT.  AIRCRAFT RETURNED TO SAT AND LANDED WITHOUT FURTHER INCIDENT.  INSPECTED NOSE LANDING GEAR AND FOUND NO VISIBLE DEFECTS.  AIRCRAFT RELEASED FOR GEAR DOWN MAINTENANCE FERRY SAT/DFW.  REPLACED NOSE GEAR DOOR SELECTOR VALVE AT DFW.  ACCOMPLISHED RETRACTION CHECK AND LEAK CHECK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
